# SDR 2016F00109

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: General aviation
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 8,711 hours, 6,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A DENT IN THE INBD CHORD OF THE FUSELAGE FRAME AT THIS LOCATION.  THE SRM ALLOWS NO DENTS IN THIS AREA & THERE ARE NO SRM REPAIRS FOR SHEAR TIED FRAMES, SO A SERVICE REQUEST WAS RAISED INCLUDING A REQUEST TO ALLOW TO CONTINUE IN SERVICE AS IS BY ENGINEERING.  DENT WAS ALLOWED FOR CONTINUED SERVICE AFTER REWORK AS A PERMANENT REPAIR.
